Proceedings of the Japan Academy

On stable functional cohomology operations

Nobuo Shimada

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 36, Number 4 (1960), 183-186.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524050

Digital Object Identifier
doi:10.3792/pja/1195524050

Mathematical Reviews number (MathSciNet)
MR0124049

Zentralblatt MATH identifier
0122.41403

Citation

Shimada, Nobuo. On stable functional cohomology operations. Proc. Japan Acad. 36 (1960), no. 4, 183--186. doi:10.3792/pja/1195524050. https://projecteuclid.org/euclid.pja/1195524050


Export citation